# SDR UALA2012121407219

- Difficulty date: December 11, 2012
- Submitted: December 17, 2012
- Operation: Air carrier
- Aircraft: N421UA
- Make and model: Airbus A320-232
- Aircraft serial: 500
- Aircraft time: 62,648 hours, 23,445 cycles
- Engine: Iae V2527A5
- System (JASC): 3440 · Independent Position Determining System
- Part: Radar
- Condition: Inoperative
- Location: Wx Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR SYSTEM INOPERATIVE,   NO RADAR SWEEP DISPLAYED WITH RADAR ON.  ALSO WEATHER RADAR RT DISPLAYED ON WITH RADAR SYS SWITCH ON.  REPLACED THE WEATHER RADAR TRANSCEIVER. IAW TSM 34-41-00-810-812 AND 34-41-00-810-818.  PLACED WEATHER RADAR ON DF IAW 3441 A. DFF 338. TRIED NEW RT AND CONTROL PANEL.  REPLACED WEATHER RADAR CONTROL PANEL.  STILL SHOWS R SLASH T ON CAPT AND FIRST OFFICER ND DISPLAY.
